MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; SURGICAL OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; SURGICAL OPERATING TABLE
Model Number 5803I
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was rotated on the jackson table into the supine position when the staff went to remove the hframe and t pins they incorrectly removed the wrong t pin causing the patient to fall off the table.This was a user error not a issue with the table, however they have reported the incident as they require a service engineer to confirm the table is inworking order, a preventative maintenance request has been instigated for the hospital.
 
Additional Manufacturer Narrative
The issue that caused the patient to fall of the table is due to "user error" of staff pulling the t-pin from the h-frame while a patient was on the table.Hospital will not release any information about condition of patient.As stated in the 5803 owner's manual rev h., section 6.2 installing a table top using h-frames, page 34 shows a yellow waring sign with the following statement, "t-pins extended through the crossbars and table top supporting the patient should never be removed with the patient on the table top.Removing these t-pins may result in harm to the patient, healthcare workers or the devise.
 
Event or Problem Description
It was reported that the patient was rotated on the jackson table into the supine position when the staff went to remove the h-frame and t pins they incorrectly removed the wrong t pin causing the patient to fall off the table.This was a user error not a issue with the table, however they have reported the incident as they require a service engineer to confirm the table is in working order, a preventative maintenance request has been instigated for the hospital.

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
SURGICAL OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key11494332
Report Number2921578-2021-00007
Device Sequence Number14744932
Product Code JEA
UDI-Device Identifier00842430106002
UDI-Public00842430106002
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5803I
Device Catalogue Number5803I
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;